MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER SILICONE COATED

C.R. BARD INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER SILICONE COATED
Catalog Number 123614A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The initial reporter's phone number:(b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that doctor used the foley catheter on patient during surgery, after surgery they want to remove it, but they could not.User commented that balloon can be inflated but not deflated at that point of time.They decided to remove patient to ward.In ward, nurses tried to remove it but still could not deflate it.Have to send patient back to ot to remove it via laser.Surgical intervention was provided to patient.Another laser surgery was performed to remove the catheter.
 
Event or Problem Description
It was reported that doctor used the foley catheter on patient during surgery, after surgery they want to remove it, but they could not.User commented that balloon can be inflated but not deflated at that point of time.They decided to remove patient to ward.In ward, nurses tried to remove it but still could not deflate it.Have to send patient back to ot to remove it via laser.Surgical intervention was provided to patient.Another laser surgery was performed to remove the catheter.Per follow up information received on 17dec2025, stated that doctor used on patient during surgery, after surgery they want to remove it but couldn't.User commented that balloon can be inflated but not deflated at that point of time.They decided to remove patient to ward.In ward, nurses tried to remove it but still can't deflate it.Have to send patient back to ot to remove it via laser.
 
Additional Manufacturer Narrative
The reported event was inconclusive because of poor sample condition.Sample was evaluated and that the catheter was unable to be inflate.Observed water leakage from the balloon area.Microscopic examination found tear on sac body.However, the event description stated that the catheter was removed via laser after unsuccessful attempts to deflate the balloon and removed the catheter using standard practice.Thus, the reported event could not be confirmed due to the poor sample condition.The potential root cause for this failure could be user related (example: over aspirated, incorrect syringe/collapse lumen/sac close eye/valve damage).A review of the device labeling has been conducted for investigation purposed.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDIA® FOLEY CATHETER SILICONE COATED
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23769538
Report Number1018233-2025-10935
Device Sequence Number9687326
Product Code KOD
UDI-Device Identifier00801741171772
UDI-Public(01)00801741171772(11)250409(17)291228(10)MYKN5339
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number123614A
Device Lot NumberMYKN5339
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown